Article

White Noise Representation of Gaussian Random Fields

01/2012;
Source: arXiv

ABSTRACT We obtain a representation theorem for Banach space valued Gaussian random
variables as integrals against a white noise. As a corollary we obtain
necessary and sufficient conditions for the existence of a white noise
representation for a Gaussian random field indexed by a compact measure space.
As an application we show how existing theory for integration with respect to
Gaussian processes indexed by $[0,1]$ can be extended to Gaussian fields
indexed by compact measure spaces.

1 Bookmark
 · 
205 Views
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper we develop a stochastic calculus with respect to a Gaussian process of the form $B_t = \int^t_0 K(t, s)\, dW_s$, where $W$ is a Wiener process and $K(t, s)$ is a square integrable kernel, using the techniques of the stochastic calculus of variations. We deduce change-of-variable formulas for the indefinite integrals and we study the approximation by Riemann sums.The particular case of the fractional Brownian motion is discussed.
    The Annals of Probability 01/2001; · 1.38 Impact Factor
  • [Show abstract] [Hide abstract]
    ABSTRACT: A tangent eld of a random eld X on IR N at a point z is dened to be the limit of a sequence of scaled enlargements of X about z. This paper develops general properties of tangent elds, emphasising their rich structure and strong invariance properties which place considerable constraints on their form. The theory is illustrated by a variety of examples, both of a smooth and fractal nature. 1
    Journal of Theoretical Probability 12/2001; · 0.55 Impact Factor
  • Source
    [Show abstract] [Hide abstract]
    ABSTRACT: In this paper we study necessary and sufficient conditions for the equivalence of Volterra Gaussian processes. Though this topic has already been studied in the literature, we provide new proofs, precisions and new theorems. We also give some examples of equivalent Volterra processes all related to the extensively studied fractional Brownian motion. Finally, we give an extension to general Gaussian processes of a recent regularization theorem by P. Cheridito.
    Stochastic Processes and their Applications 01/2003; 107(2):327-350. · 0.95 Impact Factor

Full-text

View
4 Downloads
Available from